# SDR AALA20050158

- Difficulty date: February 28, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - OVERHEAD EMERGENCY LIGHTS ABOVE SEAT ROWS 7 TO 10 INOPERATIVE.  REPLACED BATTERY PACK AFT OF SET ROW 8DEF FOR OVERHEAD EMERGENCY LIGHTS ABOVE SEAT ROWS 7 TO 10.  SYSTEM GROUND CHECKED NORMAL OPERATION.
